Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Appl Math

Search In Journal Title:

Abbravation: Acta Applicandae Mathematicae

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1002/dat.20551

Search In DOI:

ISSN

1572-9036

Search In ISSN:
Search In Title Of Papers:

Duals of Frame Sequences

Authors: Christopher Heil Yoo Young Koo Jae Kun Lim
Publish Date: 2008/12/16
Volume: 107, Issue: 1-3, Pages: 75-90
PDF Link

Abstract

Frames provide unconditional basislike but generally nonunique representations of vectors in a Hilbert space H The redundancy of frame expansions allows the flexibility of choosing different dual sequences to employ in frame representations In particular oblique duals Type I duals and Type II duals have been introduced in the literature because of the special properties that they possess A Type I dual is a dual such that the range of its synthesis operator is contained in the range of the synthesis operator of the original frame sequence and a Type II dual is a dual such that the range of its analysis operator is contained in the range of the analysis operator of the original frame sequence This paper proves that all Type I and Type II duals are oblique duals but not conversely and characterizes the existence of oblique and Type II duals in terms of direct sum decompositions of H as well as characterizing when the Type I Type II and oblique duals will be unique These results are also applied to the case of shiftgenerated sequences that are frames for shiftinvariant subspaces of L 2ℝ d


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Virasoro Action on Pseudo-Differential Symbols and (Noncommutative) Supersymmetric Peakon Type Integrable Systems
  2. Positive Solutions for Singular BVPs with Sign Changing and Derivative Depending Nonlinearity on the Positive Half-Line
  3. Analysis of a Polynomial System Arising in the Design of an Optical Lattice Filter Useful in Channelization
  4. On L 1 Bounds for Asymptotic Normality of Some Weakly Dependent Random Variables
  5. Weighted Logarithmic Sobolev Inequalities for Sub-Gaussian Measures
  6. Noncommutative Dynamical Models with Quantum Symmetries
  7. A BGK Model for Gas Mixtures
  8. Marshall and Olkin’s Distributions
  9. An Initial-Boundary Value Problem for the Korteweg–de Vries Equation with Dominant Surface Tension
  10. Variational Approach to the Inviscid Compressible Fluid
  11. The Numerical Asymptotically Stability of a Linear Differential Equation with Piecewise Constant Arguments of Mixed Type
  12. On a Time-Dependent Fluid-Solid Coupling in 3D with Nonstandard Boundary Conditions
  13. Application of He’s Variational Iteration Method for Solving Nonlinear BBMB Equations and Free Vibration of Systems
  14. Estimate on the Dimension of Global Attractor for Nonlinear Dissipative Kirchhoff Equation
  15. Zero Dynamics and Stabilization for Analytic Linear Systems
  16. Multiplicative Property of the Digital Fundamental Group
  17. Finite Velocity of the Propagation of Perturbations for a Class of Non-Newtonian Fluids
  18. Existence Results for Semilinear Neutral Functional Differential Inclusions via Analytic Semigroups
  19. A Partially Observed Ultra-High-Frequency Data Model: Risk-Minimizing Hedging
  20. On q -Gaussian Integrable Hamiltonian Reductions in Anisentropic Magneto-gasdynamics
  21. A Geometric Approach to Trajectory Design for an Autonomous Underwater Vehicle: Surveying the Bulbous Bow of a Ship
  22. Quantitative Convergence Towards a Self-Similar Profile in an Age-Structured Renewal Equation for Subdiffusion
  23. Symmetries, Lagrangian and Conservation Laws for the Maxwell Equations
  24. Critical Points of the Optimal Quantum Control Landscape: A Propagator Approach
  25. On the Reverse Wiener Indices of Unicyclic Graphs
  26. Infinitely Many Local Higher Symmetries without Recursion Operator or Master Symmetry: Integrability of the Foursov–Burgers System Revisited
  27. Homogenization of Nonlinear Degenerate Non-monotone Elliptic Operators in Domains Perforated with Tiny Holes
  28. Qualitative Analysis of a Predator-Prey Model with Predator Saturation and Competition
  29. On the Classification of N -Points Concentrating Solutions for Mean Field Equations and the Symmetry Properties of the N -Vortex Singular Hamiltonian on the Unit Disk
  30. Instability in Porous Layers with Depth-Dependent Viscosity and Permeability

Search Result: